# SDR IPXA2022071343900

- Difficulty date: July 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 120,371 hours, 20,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BOARD PART NUMBER 146U5877-45 CORNER BROKEN INSTALLED SCREWS AND APPLIED SEALANTS AMM 53-21-02
